# SDR SWAA2025123055899

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 62,884 hours, 34,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE J HOOK LOOSE PERM RESOLUTION.   REMOVED TEMP FASTENER AND INSTALLED PERM FASTENER PER SRM 51-40-02 AND AIPC 25-66-00.
